Journal publications

2017

Jakšić, S., Pantović, J., Ghilezan, S., Linked Data Privacy, Mathematical Structures in Computer Science, 27(1) 2017, 33--53. (M23) (doi:http://dx.doi.org/10.1017/S096012951500002X)

2016

Pantović, J., Ghilezan, S., Žunić, J., Encoding of Multilevel S-Threshold Functions, Journal of Multiple Valued Logic and Soft Computing, Vol. 26, No. 1-2, 89-108. (M22)

Ghilezan, S., Jakšić, S., Pantović, J., Perez, J.A., Vieira, H.T., Dynamic Role Authorisation in Multiparty Conversations, Formal Aspects of Computing. 28(4): 643-667 (2016) (M23)
(doi:http://dx.doi.org/10.1007/s00165-016-0363-5)

Rosin, P., Pantović, J., Žunić, J., Measuring Linearity of Curves in 2D and 3D, Pattern Recognition 48, 2016, 65--78. (M21a) (doi:http://dx.doi.org/10.1016/j.patcog.2015.07.011)

2015

Bartoletti, M., Castellani, I., Denielou, P-M. Dezani-Ciancaglini, M. Ghilezan, S., Pantovic, J., Perez, J.A., Thiemann, P., Toninho, B., Vieira, H. T. Combining behavioural types with security analysis, Journal of Logical and Algebraic Methods in Programming 84 (2015) 763–780 . (M21)

Colic, J., Machida, H., Pantovic, J., Upward saturated hyperclones, Journal of Multiple Valued Logic and Soft Computing, Vol 24, No. 1-4, 2015, 189-201. (M21)

Rosin, P., Pantović, J., Žunić, J., Measuring Linearity of Connected Configurations of a Finite Number of 2D and 3D Curves, Journal of Mathematical Imaging and Vision 53(1), 2015, 1--11. (M21a)

2014

Colic, J., Machida, H., Pantovic, J., One-point extension of the algebra of incompletely specified operations, Journal of Multiple Valued Logic and Soft Computing, Vol 22, No. 1-2, 2014, 79-94. Abstract (M21a)

Ghilezan, S.,Pantovic, J., Vojvodic, G., Binary relations and algebras on multisets, Publications de l'Institut Mathematique, 2014, 111--117. (M23)

2012

Machida, H., Pantovic, J.: Three classes of maximal hyperclones, Journal of Multiple Valued Logic and Soft Computing,Vol 18, No 2, 2012, 201-210. Abstract (M21a)

Machida, H., Pantovic, J., Rosenberg I.G., Regular sets of operations, Journal of Multiple Valued Logic and Soft Computing,Vol 19, No 1-3, 2012, 149-162. Abstract (M21a)

Ghilezan, S., Jaksic, S., Pantovic, J.,Dezani-Ciancaglini, M.,Types and roles for web security , Transactions on Advanced Research, Vol. 8, No.2, 2012, 16--21.

2009

Machida, H.,Pantovic, J.: Maximal hyperclones on E2 as hypercores, Journal of Multiple Valued Logic and Soft Computing, Vol 15, No 4, 2009, 315-328. Abstract (M23)

2008

Dezani-Ciancaglini, M., Ghilezan, S., Pantovic, J., Varacca, D.: Security types for dynamic web data. Theoretical Computer Science, 2008, Vol. 402, No. 2-3,156-171. (M22)

2007

Ghilezan, S., Pantovic, J., Zunic, J.: Separating Points by Parallel Hyperplanes – Characterizetion Problem. IEEE Transactions on Neural Networks, 2007, Vol. 18, No. 5,1356-1363. (M21)

2006

Pantovic, J., Rodic, B., Vojvodic G.: Unary Minimal Partial Hyperclones, Journal of Multiple Valued Logic and Soft Computing, Vol. 12, No. 5-6, 2006, 451-458. Abstract (M23)

Jovanka Pantovic, Biljana Rodic, Gradimir Vojvodic: Hyperclone Lattice and Embeddings. Novi Sad Journal of Mathematics, 2006, Vol. 36, No. 1, 87-95.

2005

Doroslovacki, R., Pantovic, J., Vojvodic, G.: One Interval in the Lattice of Hyperclones. Czechoslovak Mathematical Journal, 2005, Vol. 55 (130), No. 3, 719-724. (M23)

2001

Pantovic, J., Tosic, R., Vojvodic, G.: Relative completeness with respect to two unary functions. Discrete Applied Mathematics, 2001, Vol. 113, No. 2-3, 337-342. (M23)

2000

Pantovic, J., Vojvodic, D.: On the cardinality of nonfinitely based functionally complete algebras. Algebra Universalis, 2000, Vol. 43, No. 4, 369-374. (M23)

Pantovic, J., Vojvodic, D.: The cardinality of the set of clones containing unary minimal clones on the three element set, Multiple-Valued Logic - an International Journal, 2000, Vol. 5, 367-371.

Pantovic, J., Vojvodic, D.: The cardinality of clones containing minimal clones generated by semiprojections on a three element set. Novi Sad Journal of Mathematics, 2000, Vol. 30, No. 2, 155-158.

Vojvodic, G.,Pantovic, J., Tosic, R.:Relative completeness with respect to transpositions, Novi Sad Journal of Mathematics, 2000, Vol. 30, No. 1, 9-13.

1999

Pantovic, J., Vojvodic, D.: Note on the cardinality of some sets of clones, Acta Cybernetica, 1999, Vol. 14, 491-495.

Doroslovacki, R., Pantovic, J., Vojvodic, G.: Note on intersections of maximal clones. Novi Sad Journal of Mathematics, 1999, Vol. 29, No. 1, 83-90.

Doroslovacki, R., Pantovic, J., Vojvodic, G.: Classification of maps by their membership in maximal clones that contain minimum and complement, Matematicki vesnik, 1999, Vol. 51, 21-28.

1997

Pantovic, J., Tosic, R., Vojvodic, G.: The cardinality of functionally complete algebras on a three element set, Algebra Universalis, 1997, Vol. 38, No. 2, 136-140.

Vojvodic, G.,Pantovic, J., Tosic, R.: The number of clones containing an unary function. Novi Sad Journal of Mathematics, 1997, Vol. 27, No. 1, 83-87.

1996

Tosic, R., Vojvodic, G., Masulovic, D., Rosic, J., Doroslovacki, R.: Two examples of relative completeness, Multiple-Valued Logic - an International Journal, 1996, Vol. 2, 67-78.